# SDR FDEA201702090477

- Difficulty date: February 9, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 24,314 hours, 13,439 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327062002000
- Condition: Cracked
- Location: Frame 54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241GJ CRACKED.   FABRICATED A NEW FLOOR PANEL IAW SRZ-25-005.   CLASSIFIED AS A MAJOR REPAIR.
